Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multi-Rees algebras and toric dynamical systems


Authors: David A. Cox, Kuei-Nuan Lin and Gabriel Sosa
Journal: Proc. Amer. Math. Soc. 147 (2019), 4605-4616
MSC (2010): Primary 13A30, 92C42
DOI: https://doi.org/10.1090/proc/14579
Published electronically: June 10, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper explores the relation between multi-Rees algebras and ideals that arise in the study of toric dynamical systems from the theory of chemical reaction networks.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13A30, 92C42

Retrieve articles in all journals with MSC (2010): 13A30, 92C42


Additional Information

David A. Cox
Affiliation: Department of Mathematics & Statistics, Amherst College, Amherst, Massachusetts 01002
Email: dacox@amherst.edu

Kuei-Nuan Lin
Affiliation: Department of Academic Affairs, The Penn State University, Greater Allegheny Campus, McKeesport, Pennsylvania 15132
Email: kul20@psu.edu

Gabriel Sosa
Affiliation: Department of Mathematics & Statistics, Amherst College, Amherst, Massachusetts 01002
Address at time of publication: Department of Mathematics, Colgate University, Hamilton, New York 13346
Email: gsosacastillo@colgate.edu

DOI: https://doi.org/10.1090/proc/14579
Received by editor(s): July 5, 2018
Received by editor(s) in revised form: October 1, 2018, October 5, 2018, and February 5, 2019
Published electronically: June 10, 2019
Communicated by: Claudia Polini
Article copyright: © Copyright 2019 American Mathematical Society